# SDR DLL13954242

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Part number: 1535930109
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START BRAKES REMAINED LOCKED, ALTHOUGH HANDLE RELEASED AND LIGHT WENT OUT.  FOUND NR 3 FRONT BRAKE ASSY FROZEN ON AXLE.  REPLACED RT FWD MAIN GEAR AXLE, BRAKE AND WHEEL ASSY.  WHEEL BEARING FAILED, DAMAGED AND CUT INTO AXLE.
